# SDR CA100111002

- Difficulty date: December 30, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,846 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Frozen
- Location: L2 Door Arming
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL L2 DOOR ARM/DISARM AND EXTERNAL FLAPER LEVERS FROZEN. USING RAMP HTR, APPLIED HEAT FROM INSIDE ACFT TO THAW DOOR MECHANISM.
